Proceedings of the Japan Academy

On expandability

Yûkiti Katuta

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 6 (1973), 452-455.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519304

Digital Object Identifier
doi:10.3792/pja/1195519304

Mathematical Reviews number (MathSciNet)
MR0341400

Zentralblatt MATH identifier
0281.54008

Subjects
Primary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)

Citation

Katuta, Yûkiti. On expandability. Proc. Japan Acad. 49 (1973), no. 6, 452--455. doi:10.3792/pja/1195519304. https://projecteuclid.org/euclid.pja/1195519304


Export citation

References

  • [1] M. Katetov: On extension of locally finite coverings. Colloq. Math., 6, 145-151 (1958).
  • [2] Y. Katuta: On strongly normal spaces. Proc. Japan Acad., 45, 692-695 (1969).
  • [3] L. L. Krajewski: On expanding locally finite collections. Canad. J. Math., 23,58-68 (1971).
  • [4] J. C. Smith and L. L. Krajewski: Expandability and collectionwise normality. Trans. Amer. Math. Soc, 160, 437-451 (1971).
  • [5] J. Mack: Directed covers and paracompact spaces. Canad. J. Math., 19, 649-654 (1967).